Anabolics
Search More Than 6,000,000 Posts
Results 1 to 12 of 12
  1. #1
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502

    Question is accutane the best thing for acne on face?

    hey bros i just finished a cycle and im breaking out bad on my face only i hate it its hard to look people in the eye with all this **** on my face its keeping me down and depressed i was thinking of getting a chemical peel or just going to mexico for sum accutane help me out bros horribble acne on face

  2. #2
    BigErn's Avatar
    BigErn is offline Junior Member
    Join Date
    Jul 2004
    Posts
    65
    Hey man. I was actually prescribed acutane a long long time ago. It worked wonders for me....but I suggest seeking a dermatologists word before you go and get crap from Mexico. My derma recommended and put me on acutane...havent had acne since...expect the occassional pimple, but nothing serious...great ****, and I'd rec to anybody.

    Go get em bub

  3. #3
    iNvid's Avatar
    iNvid is offline Senior Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    1,323
    My biggest fear of accutane are the effects it has on the liver. Your doctor will tell you whats best bro.

  4. #4
    damiongage's Avatar
    damiongage is offline Anabolic Member
    Join Date
    Jan 2003
    Location
    Pergatory
    Posts
    3,454
    I woul try 5-10g of b5 ed first

  5. #5
    Hypertrophy's Avatar
    Hypertrophy is offline Senior Member
    Join Date
    Jun 2004
    Location
    Getting Fat
    Posts
    1,446
    Accutane works. You can order it over the internet. Thats what i do. Save a ton of money on doctors visits and such.

  6. #6
    Bryan2's Avatar
    Bryan2 is offline Supplement Guru
    Join Date
    Jun 2004
    Posts
    3,746
    anyone use accutane with injectable roids with out problems?

  7. #7
    Cry0smate is offline Member
    Join Date
    Jul 2004
    Location
    The Heat
    Posts
    563
    I used to work for a company that specialized in acne medication. ONe thing I will say about accutane is watch your dosgaes only because the alligator skin effect can be harsh and can even be somewhat painful. If you do use it, try to get a true prescrip for it to make sure you are using appropriate dosages. It is STRONG, so don't guess on how much to use, be smart about it!

    GL

  8. #8
    KAEW44's Avatar
    KAEW44 is offline Senior Member
    Join Date
    Mar 2004
    Location
    Texas
    Posts
    1,673
    Everyone that used ti said it was good, the doctors only tell you to use chapstick because ti dries your lips, but when you ge th package read over the 'precaution' and experiments and side effects, after reading them i returned the acutane to the pharmacy because having acne was far more safer than some of the things that medicine can cause.

  9. #9
    AustrianOAK14's Avatar
    AustrianOAK14 is offline Senior Member
    Join Date
    Apr 2004
    Location
    san diego, ca
    Posts
    1,502
    tried it in hs and i was getting a lot of pusssy its good stuff i used chapstick and it dried out my face good bro

  10. #10
    AandF6969's Avatar
    AandF6969 is offline Made Up Of Wires
    Join Date
    Jun 2003
    Location
    Illinois
    Posts
    5,387
    im thinking about getting that 5hit... probably wouldnt be too good to take with dbol though

  11. #11
    iNvid's Avatar
    iNvid is offline Senior Member
    Join Date
    Jun 2004
    Location
    usa
    Posts
    1,323
    Quote Originally Posted by AandF6969
    im thinking about getting that 5hit... probably wouldnt be too good to take with dbol though
    I read somewhere that if you plan on juicing again, dont use accutane. AS will just reverse the effects that accutane sets on your body to take away the acne.

  12. #12
    Hypertrophy's Avatar
    Hypertrophy is offline Senior Member
    Join Date
    Jun 2004
    Location
    Getting Fat
    Posts
    1,446
    Don't take accutane with d-bol. The Dr makes you get bloodwork done monthly because of the toxic effect accutane can have on your liver. The accumulative effect of both could be detrimental!!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •